Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of complete orthogonal sequences of broken line functions


Author: J. L. Sox
Journal: Trans. Amer. Math. Soc. 166 (1972), 293-296
MSC: Primary 42A60
DOI: https://doi.org/10.1090/S0002-9947-1972-0291720-8
MathSciNet review: 0291720
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of orthonormal sets of continuous broken line functions is defined. Each member is shown to be complete in $ {L_2}(0,1)$ and pointwise convergence theorems are obtained for the Fourier expansions relative to these sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A60

Retrieve articles in all journals with MSC: 42A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0291720-8
Keywords: Franklin functions, Fourier series, orthonormal set of functions, complete in $ {L_2}(0,1)$, pointwise convergence
Article copyright: © Copyright 1972 American Mathematical Society